# SDR CALA2009020400083

- Difficulty date: February 4, 2009
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N35204
- Make and model: Boeing 737824
- Aircraft serial: 30576
- Aircraft time: 28,667 hours, 10,052 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A52409
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT CHANNEL STA 540 LBL 0 TO 25, IS CRACKED AT ATTACH POINTS.  LBL 1 FABRICATED FLOOR SUPPORT CHANNEL IAW BOEING PRINT 143A5240.  REMOVED CRACKED FLOOR SUPPORT AT STA 540 LBL 0 TO LBL 25, INSTALLED NEW FLOOR SUPPORT STA 540 LBL 0 TO LBL 25 IAW B737-8 SRM 51-4 0-02 MATERIAL ID 7075-.040 PO PAC 66866.
